Volume 14, Number 2 (2017)
12 articles
-
Integral Representations of Semi-Inner Products in Function Spaces
-
An Application of δ-Quasi Monotone Sequence
-
Identities on Genocchi Polynomials and Genocchi Numbers Concerning Binomial Coefficients
-
Oscillation of Nonlinear Delay Differential Equation with Non-Monotone Arguments
-
Graph Quasicontinuous Functions and Densely Continuous Forms
-
Some Improvements of Conformable Fractional Integral Inequalities
-
Generalized Stabilities of Euler-Lagrange-Jensen (a,b)-Sextic Functional Equations in Quasi-β-Normed Spaces
-
Factors for Absolute Weighted Arithmetic Mean Summability of Infinite Series
-
Generalized Beta-Convex Functions and Integral Inequalities
-
Int-Soft Interior Hyperideals of Ordered Semihypergroups
-
Inequalities for the Modified k-Bessel Function
-
Ricci Solitons in (ε,δ)-Trans-Sasakian Manifolds